# SDR 9502489756

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN FORWARD CARGO DOOR JAMB PAN AFT SIDE.  REPAIRED PER EA 97-096686.
